CaltechAUTHORS
  A Caltech Library Service

Multigrid on Composite Meshes

Henshaw, W. D. and Chesshire, G. (1987) Multigrid on Composite Meshes. SIAM Journal on Scientific and Statistical Computing, 8 (6). pp. 914-923. ISSN 0196-5204. http://resolver.caltech.edu/CaltechAUTHORS:20120625-142153348

[img]
Preview
PDF - Published Version
See Usage Policy.

1340Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120625-142153348

Abstract

The multigrid method is applied to the numerical solution of elliptic equations on general composite overlapping meshes. Computational results show that good convergence rates are obtained.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/0908074 DOIUNSPECIFIED
http://epubs.siam.org/doi/abs/10.1137/0908074PublisherUNSPECIFIED
Additional Information:© 1987 Society for Industrial and Applied Mathematics. Published online: 14 July 2006. Received by the editors March 3, 1986; accepted for publication (in revised form) December 8, 1986. This work was supported by National Science Foundation grant DMS-8312264 and Office of Naval Research grant N00014-83-K-0422. Computations were performed on the Fluid Dynamics VAX 11/750 at the California Institute of Technology. The authors would like to thank Professor Heinz-Otto Kreiss for his encouragement and support.
Funders:
Funding AgencyGrant Number
NSFDMS-8312264
Office of Naval Research (ONR)N00014-83-K-0422
Subject Keywords:composite meshes; overlapping grids; multigrid
Classification Code:AMS(MOS) subject classification: 65N20
Record Number:CaltechAUTHORS:20120625-142153348
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120625-142153348
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32069
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:25 Jun 2012 21:50
Last Modified:26 Dec 2012 15:23

Repository Staff Only: item control page